Alert archive / Wisconsin / Small Craft Advisories in 2021

Small Craft Advisory 104, NWS Green Bay, WI

December 26, 2021

NWS Green Bay, WI issued this small craft advisory at Dec 26, 2021, 2:38 AM CST. It took effect at Dec 26, 2021, 8:00 PM CST. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Dec 26, 2021, 2:38 AM CST (08:38 UTC)
In effect from
Dec 26, 2021, 8:00 PM CST
Expired
Dec 28, 2021, 4:00 AM CST
In force
32 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

786 
WHUS73 KGRB 260838
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
238 AM CST Sun Dec 26 2021

LMZ521-522-261645-
/O.NEW.KGRB.SC.Y.0104.211227T0200Z-211228T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
238 AM CST Sun Dec 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
MIDNIGHT CST MONDAY NIGHT...

* WHAT...Southeast winds increasing to 15 to 25 kts with a few
  gale force gusts to 35 kts. Waves building to 2 to 4 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...From 8 PM this evening to midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-261645-
/O.NEW.KGRB.SC.Y.0104.211227T0200Z-211228T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
238 AM CST Sun Dec 26 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
MIDNIGHT CST MONDAY NIGHT...

* WHAT...Southeast winds increasing to 15 to 25 kts with a few
  gale force gusts to 35 kts. Waves building to 5 to 8 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...From 8 PM this evening to midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
816 
WHUS73 KGRB 261537
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
937 AM CST Sun Dec 26 2021

LMZ521-522-262345-
/O.CON.KGRB.SC.Y.0104.211227T0200Z-211228T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
937 AM CST Sun Dec 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO MIDNIGHT CST MONDAY NIGHT...

* WHAT...East wind 15 to 25 kts. A few gale force gusts to 35 kts
  are possible. Waves 2 to 4 ft. 

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...From 8 PM this evening to midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-262345-
/O.CON.KGRB.SC.Y.0104.211227T0200Z-211228T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
937 AM CST Sun Dec 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO MIDNIGHT CST MONDAY NIGHT...

* WHAT...East wind 15 to 25 kts. A few gale force gusts to 35 kts
  are possible. Waves 6 to 9 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...From 8 PM this evening to midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
354 
WHUS73 KGRB 262116
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
316 PM CST Sun Dec 26 2021

LMZ521-522-270530-
/O.CON.KGRB.SC.Y.0104.211227T0200Z-211228T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
316 PM CST Sun Dec 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO MIDNIGHT CST MONDAY NIGHT...

* WHAT...East wind 15 to 25 kts. A few gale force gusts to 35 
  kts are possible. Waves 2 to 4 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...From 8 PM this evening to midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-270530-
/O.CON.KGRB.SC.Y.0104.211227T0200Z-211228T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
316 PM CST Sun Dec 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO MIDNIGHT CST MONDAY NIGHT...

* WHAT...East wind 15 to 25 kts. A few gale force gusts to 35 kts
  are possible. Waves 6 to 10 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...From 8 PM this evening to midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
409 
WHUS73 KGRB 270331
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
931 PM CST Sun Dec 26 2021

LMZ521-522-271130-
/O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
931 PM CST Sun Dec 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT...

* WHAT...East wind 15 to 25 kts. A few gale force gusts to 35 kts
  are possible. Winds will veer southwest by Monday afternoon. 
  Waves 3 to 5 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Thru midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-271130-
/O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
931 PM CST Sun Dec 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
MONDAY NIGHT...

* WHAT...East wind 15 to 25 kts. A few gale force gusts to 35 kts
  are possible. Winds will veer southwest by Monday afternoon. 
  Waves 6 to 10 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Thru midnight CST Monday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
198 
WHUS73 KGRB 271022
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
422 AM CST Mon Dec 27 2021

LMZ521-522-271830-
/O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
422 AM CST Mon Dec 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Southeast winds 15 to 25 kt with gusts to 30 kts veering
  to the west during the late afternoon. Waves 2 to 4 ft.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-271830-
/O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
422 AM CST Mon Dec 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Southeast winds 15 to 25 kts with gusts up to 35 kts
  veering to the west by late afternoon. Waves 6 to 8 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
928 
WHUS73 KGRB 271617
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1017 AM CST Mon Dec 27 2021

LMZ521-522-280030-
/O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1017 AM CST Mon Dec 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30
  kt. Waves 3 to 5 ft. 

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-280030-
/O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1017 AM CST Mon Dec 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Southwest to west winds 15 to 25 kt with a few gale force
  gusts up to 35 kt. Waves 5 to 8 ft.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
974 
WHUS73 KGRB 272049
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
249 PM CST Mon Dec 27 2021

LMZ521-522-280500-
/O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
249 PM CST Mon Dec 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30 
  kt. Waves 3 to 5 ft...subsiding to 1 to 3 ft late.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-280500-
/O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
249 PM CST Mon Dec 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Southwest to west winds 15 to 25 kt with a few gusts up
  to 30 kt. Waves 5 to 8 ft...subsiding to 2 to 4 ft late.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
826 
WHUS73 KGRB 280256
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
856 PM CST Mon Dec 27 2021

LMZ521-522-280600-
/O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
856 PM CST Mon Dec 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30 
  kt. Waves 3 to 5 ft...subsiding to 1 to 3 ft late.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ541>543-280600-
/O.CON.KGRB.SC.Y.0104.000000T0000Z-211228T0600Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
856 PM CST Mon Dec 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

* WHAT...Southwest to west winds 15 to 25 kt with a few gusts up
  to 30 kt. Waves 4 to 7 ft...subsiding to 2 to 4 ft late.

* WHERE...Lake Michigan nearshore waters from Washington Island 
  to Sheboygan.

* WHEN...Until midnight CST tonight.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
072 
WHUS73 KGRB 280338
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
938 PM CST Mon Dec 27 2021

LMZ521-522-541>543-281000-
/O.EXT.KGRB.SC.Y.0104.000000T0000Z-211228T1000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
938 PM CST Mon Dec 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST TUESDAY...

* WHAT...Southwest to west winds 15 to 25 kt with gusts up to 30
  kt. Waves 3 to 5 ft...subsiding to 2 to 4 ft late.

* WHERE...Central and Southern Bay of Green Bay.

* WHEN...Until 4 AM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 10:59 PM CST, 3 hours 39 minutes earlier.

Area forecast discussion, Dec 25, 10:59 PM CST, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1059 PM CST Sat Dec 25 2021

Updated aviation portion for 06Z TAF issuance

.SHORT TERM...Tonight and Sunday
Issued at 137 PM CST Sat Dec 25 2021

Main forecast issue will be the potential of light snow across
northern WI tonight.

The 19Z MSAS surface analysis showed a very weak area of high
pressure over eastern WI and a second high pressure over south-
central Canada. Visible satellite imagery indicated a band of mid
clouds streaming east across WI with surface reports over central
MN of light snow.

A mid-level shortwave trough is forecast to move across northern
sections of the Great Lakes region tonight, accompanied by the
left exit region of the upper jet. Low-level moisture is lacking
with this system, thus do not anticipate much in the way of
accumulation. In fact, have limited pops to the northern third of
WI with perhaps up to an inch over Vilas County. Otherwise, drier
air will try to lift north into WI overnight and bring some
decrease in clouds to central/east-central WI. Min temperatures to
range from 10 to 15 above north-central WI, lower to middle 20s
near Lake MI.

This drier air will hold over the area through Sunday morning,
however clouds are expected to increase Sunday afternoon ahead of
the next system moving into the central Plains. East winds will
also be on the increase Sunday afternoon as the pressure gradient
tightens between the surface low and high pressure over Ontario.
Gusts could approach 20 mph by late in the day. Max temperatures
to range from the middle to upper 20s north, upper 20s to lower
30s south.

.LONG TERM...Sunday Night Through Saturday
Issued at 137 PM CST Sat Dec 25 2021

A well-developed low pressure system will move northeast out of
Colorado on Sunday and bring a mix of rain and snow to northeast
Wisconsin starting Sunday evening and lasting through Monday
morning. It continues to look like dry air will work into the
mid-levels of the storm system over our region from late Sunday
night through midday Monday when precip type will transition to a
very light rain/freezing rain or drizzle. Before the transition
occurs, though, enough precip should fall for a few inches of snow
accumulation. Highest accumulations, likely in the range of 2-4
inches, will fall over northern WI. Lower amounts of 1-2 inches,
plus some minor ice accumulations, are likely over central WI. In
addition to the wintry precip, windy conditions will develop over
portions of central to east-central WI on Monday afternoon with
gusts to 35 mph. High pressure then will build into the region on
Monday night as winds slacken.

After a brief period of dry weather on Tuesday, a similar storm
system will rapidly push into the region by Tuesday afternoon and
deliver more snow to north-central WI and a wintry mix to the
remainder of the region. Behind this second system, though,
colder air and blustery conditions will follow in for Wednesday
and Thursday. Sub-zero lows will be possible across the
northwoods.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1059 PM CST Sat Dec 25 2021

VFR conditions prevailed across the region late this evening as
dry air prevented MVFR cigs from reaching far north-central WI
associated with a nearby weakening upper-level disturbance.
Despite the dry air, MVFR cigs may briefly reach some locations in
far north-central WI before Sunday morning.

VFR conditions are expected through early Sunday evening before
the next system arrives. This stronger weather system will spread
from southwest to northeast Sunday evening through Monday morning
and bring IFR/LIFR conditions with snow, a wintry mix, and gusty
east winds of 20 to 30 kts.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kallas
LONG TERM......ML
AVIATION.......Hykin
Hazardous weather outlook, Dec 25, 2:02 PM CST, 12 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
202 PM CST Sat Dec 25 2021

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
202 PM CST Sat Dec 25 2021

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Slippery road conditions are possible across northern Wisconsin
due to light snow accumulations up to 1 inch.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

Accumulating snow remains likely from Sunday night into Monday
morning. Snowfall totals could range from 1 to 3 inches across
the region, with 2-4 inch amounts over north-central Wisconsin.
Minor ice accumulations less than 0.10 inches will also be
possible. Expect hazardous travel Sunday night into Monday
morning, including the Monday morning commute.

Accumulating snow is also possible on Tuesday afternoon into
Tuesday night that could lead to hazardous travel.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

LMZ521-522-541>543-262015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
202 PM CST Sat Dec 25 2021

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

The probability of widespread hazardous weather is low.

AK/ML

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 2:17 AM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Florence, Forest, Kewaunee and 16 more36 hr

Nearby

Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.